# SDR 2003F00485

- Difficulty date: June 18, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49786
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A TURN IN LAS, THE FLIGHT CREW REPORTED EMERGENCY TRACK LIGHTING WIRES EXPOSED, SEVERAL LIGHTS INOPERATIVE ON RIGHT SIDE MID CABIN.  EMERGENCY MAINTENANCE WAS CALLED OUT.  UNABLE TO GET THE PROBLEM RESOLVED.  A MECHANIC WAS DISPATCHED FROM FAT WITH PARTS.  THE MECHANIC RE-LAMPED 11 OF 12 POSITIONS ON FLOOR TRACK LIGHTS ROW 23 THROUGH 30.  ALL LIGHTS, OPS CHECKED GOOD.  THE WIRE BUNDLES WERE SECURED UNDER THE FLOOR TRACK LIGHTING COVER.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
